# SDR UALA2012102906200

- Difficulty date: October 29, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 91,838 hours, 11,151 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ROUTINE TASK CARD 82400315, FOUND STA 1200 FAIL SAFE CHORD FASTENER HOLE CRACKED.  CHORD REPAIRED PER SRM 51-71-11 REV 83 AND 53-10-99 PG 201 REV 156.
